# SDR DL757021275

- Difficulty date: October 31, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N601DL
- Make and model: Boeing 757232
- Aircraft serial: 22808
- Aircraft time: 57,311 hours, 31,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N36106
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUTOUT REPAIR, THE FUSELAGE SKIN WAS FOUND WITH SIGNS OF CORROSION AT AN EXISTING SKIN REPAIR.  THE REPAIR WAS REMOVED AND ALL CORROSION DAMAGE REMOVED WITH A CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL REPAIR DOUBLER PER ER/A 383949-14, REV A.
